# SDR UPS08851443

- Difficulty date: December 26, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Delaminated
- Location: Fs 1834
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT HORIZONTAL STAB FAIRING IS DELAMINATED.  REMOVED DELAMINATED CORE AND SKIN ON R/HORIZ LWR STAB FARING IAW SRM 51-1-9A.  FABRICATED AND INSTALLED REPAIR CORE PLUG AND DOUBLER IAW SRM 51-1-9A.
